recipe
May
02
2008

It IS a miracle!

One word: Prednisone. I finally caved in and called Dr. W’s office and said “Okay, I need the steroid.” Need is a strong word I know, but I think it is justified.  Being sick for over a week and seeing little improvement after a week of gut-wrenching antibiotics, very strong cough medication not to mention I lost count of the number of antihistamines and decongestants I swallowed, I think it was time to admit I needed it.  If I had felt up to the trip I would have driven the 150 miles round trip to get an injection of Celestone.  But instead I woke up this morning feeling pretty darn good. And this is after one dose.  One of the side effects listed was “unexplained happiness”.  Are you kidding me?  If you have need of prednisone then the explanation would be that it has made you feel happy to breathe through your nose.  Or that you didn’t wheeze from walking down the hall to the bathroom.  Or that your gut might actually heal from the ulcerations the antibiotic caused.  I am definitely singing James Brown’s “I feel good, just like I knew I would.” I might actually do more than make 12 yards of binding today.

You can follow any responses to this entry through the RSS 2.0 feed.

You are just too funny! I could use some unexplained happiness! LOL

Smiles,
Lea

Laura

Good for you. I can not take prednisone, make my face all puffy & messes with my tummy. Glad you are feeling better.

Laura

Mecky

Glad you are feeling better!!!

Prednisone is helpful stuff but I found out that it can be dangerous if taken a long time!

JM

My asthma has to be really really really bad before I consent to taking that.
Don’t take it late at night! It gives wicked nightmares.
And, don’t be surprised if you gain some weight around the middle. It’s another lovely side effect.